# SDR SWAA110438

- Difficulty date: January 25, 2011
- Submitted: January 26, 2011
- Operation: Air carrier
- Aircraft: N692SW
- Make and model: Boeing 737-3T5
- Aircraft serial: 23062
- Aircraft time: 82,255 hours, 58,888 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 65C27314
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 26Y CHECK, FOUND STRINGER CLIP CRACKED AT BE 727D, STR 6R.  REMOVED AND REPLACED CLIP PER SRM.
